Upper bounds on the error probabilities and asymptotic error exponents in quantum multiple state discrimination

TitleUpper bounds on the error probabilities and asymptotic error exponents in quantum multiple state discrimination
Publication TypeJournal Article
Year of Publication2014
AuthorsAudenaert, KMR, Mosonyi, M
JournalJournal of Mathematical Physics
Volume55
Pagination102201
Date PublishedJan-10-2014
ISSN0022-2488
URLhttp://aip.scitation.org/doi/10.1063/1.4898559http://aip.scitation.org/doi/pdf/10.1063/1.4898559
DOI10.1063/1.4898559
Short TitleJournal of Mathematical Physics
Campus d'excel·lència internacional U A B